# SDR N6WA2013022804

- Difficulty date: February 28, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 26,191 hours, 18,965 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Unsecure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST CABLE CAME OFF THE PULLEY.  FOUND MIDDLE CABLE ON PAX DOOR OFF OF PULLEY, RESECURED CABLE, IAW AMM 52-10-01, OP'S CHECK GOOD AT THIS TIME.
